U.S. doctors online nowAsk doctors free
United Kingdom
A 28-year-old female asked:

should i stop taking clarithromycin due to sideeffects? severe nausea, belly aches, dizziness, headaches, bad taste, digestion. no diarrhoea

1 doctor answer3 doctors weighed in
Dr. Michael Lee
Internal Medicine 27 years experience
Side effect on med: I would try to take the antibiotic with a full meal and lots of water. That may help and eat yogurt daily. I'f you still have nausea/ Gi upset then talk to your MD about changing it
Dr. Charlene Sojico
Pediatrics 41 years experience
Taking probiotics may help too.
Jul 23, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 23, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.